Previous |  Up |  Next


Title: Кривые Бертрана в пятимерном пространстве (Russian)
Title: Bertrand curves in five-dimensional space (English)
Title: Les courbes de Bertrand dans l'espace à cinq dimensions (French)
Author: Nádeník, Zbyněk
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 2
Issue: 1
Year: 1952
Pages: 57-87
Summary lang: French
Category: math
MSC: 53.0X
idZBL: Zbl 0048.38702
idMR: MR0053564
DOI: 10.21136/CMJ.1952.100035
Date available: 2008-06-09T12:38:36Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_02-1952-1_2.pdf 2.867Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo